EconPapers    
Economics at your fingertips  
 

Price Convergence under a Probabilistic Double Auction

Xiaojing Xu (), Jinpeng Ma () and Xiaoping Xie ()
Additional contact information
Xiaojing Xu: Southwest University of Science and Technology
Jinpeng Ma: Rutgers University
Xiaoping Xie: Sichuan University

Computational Economics, 2019, vol. 54, issue 3, 1113-1155

Abstract: Abstract This paper uses a dual approach to study a class of quasi-linear exchange economies with indivisible or divisible goods in search for an equilibrium. Our model aims at an economy with a large scale and an agent’s individual demand or supply is contaminated with stochastic errors (noises). We study a probabilistic $$\alpha $$ α -double auction and are interested in the convergence of a price process it generates, with weight $$\alpha $$ α being a random variable with unknown distributions over [0, 1]. We show convergence results when the two step sizes are diminishing or probabilistically diminishing in the means. An error bound is estimated when the two step sizes are constant, bounded away from zero, while $$\alpha $$ α remains a random variable. We provide conditions under which the double auction generates a price process that converges in mean square to the set of Walrasian equilibrium prices of the underlying economy.

Keywords: Probabilistic double auctions; Incremental subgradient methods; Walrasian equilibrium; Indivisible objects (search for similar items in EconPapers)
JEL-codes: C42 C44 C72 D63 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10614-018-9866-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:54:y:2019:i:3:d:10.1007_s10614-018-9866-x

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-24
Handle: RePEc:kap:compec:v:54:y:2019:i:3:d:10.1007_s10614-018-9866-x